# SDR AALA202405204880

- Difficulty date: March 27, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746027700000
- Part serial: SA2289
- Condition: Worn
- Location: Nr 2 Slat Te
- Part time: 61,887 hours, 38,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON TRAILING EDGE OF SLAT 2 AT APPROXIMATELY 10 INCHES INBOARD FROM EDGE ON LEFT WING. REPAIRED SLAT PER SRM 57-43-21.
